# SDR 96UAL900286

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CHECK FAILED MID AFT BATTERY POSITION.  REPLACED BATTERY, CHECKS OKAY.
